# SDR SWAA2021100509577

- Difficulty date: August 19, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B SPOILER TOP SURFACE HAS SUPERFICIAL CORROSION.(SHOWING BARE METAL). ; / [01] REMOVED CORROSION AT L/WING GROUND SPOILER(#6) UPPER SURFACE AS REFERNECE B737-700 SRM 51-10-02-0G-0; [02] CERTIFIED; [03] VERIFIED CORROSION REMOVAL; [04] PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC172139. CALIB DUE 4-1-22. MINNI THICK 0.013'.; [05] FOUND REWORKED AREA OUT OF LIMITS DO TO EXPOSED INNER CORE(HONEYCOMB) AS REFERENCE B737-700 SRM 57-70-01-1A-1; [06] VERIFIED OUT OF LIMITS; [07] REMOVED LT WING I/B SPOILER IN REF WITH AMM 27-62-12-000-801; [08] OK TO INSTALL LT WING I/B SPOILER.; [09] CORRECTION TO STEP 8. OK TO INSTALL LT WING I/B SPOILER NO.6 (RII); [10] INSTALLED LT WING I/B SPOILER AS PER AMM 27-62-12-400-801 B/C 167851 EXPIRATION DATE 12/14/21; [11] VERIFIED LT WING I/B SPOILER INSTALLATION.; [12] ACCOMPLISHED INBOARD GROUND SPOILER ADJUSTMENT REFERENCE AMM 27-62-00-820-804;AND PERFORMED INBOARD GROUND SPOILER FUNCTIONAL TEST REFERENCE AMM 27-62-12-000-802;CHECKED NORMAL. TORQUE WRENCH B/C 16658.; [13] VERIFIED STEP # 12.; [14] COMPLETED VERIFIED; [15] COMPLETED VERIFIED
